Pacific Journal of Mathematics

Rank of positive matrix measures.

Roderic Murufas

Article information

Source
Pacific J. Math., Volume 108, Number 1 (1983), 177-190.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720481

Mathematical Reviews number (MathSciNet)
MR709709

Zentralblatt MATH identifier
0524.47016

Subjects
Primary: 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)
Secondary: 28B05: Vector-valued set functions, measures and integrals [See also 46G10]

Citation

Murufas, Roderic. Rank of positive matrix measures. Pacific J. Math. 108 (1983), no. 1, 177--190. https://projecteuclid.org/euclid.pjm/1102720481


Export citation

References

  • [1] N. Dunford and J. T. Schwartz, Linear Operators Part II, N.Y. Pub. John Wiley & Sons, 1963.
  • [2] M. A. Naimark, Linear Differential Operators in Hilbert Space, 2nd Ed., Vol. II, New York: Frederick Ungar, 1968.
  • [3] M. Rosenberg, The square integrability of matrix-valued functions with respect to a non-negative Hermitian measure, Duke Math. J., 31 (1964), 291-298.
  • [4] M. H. Stone, Linear Transformations in Hilbert Space, A.M.S. Colloq. Publ., Vol. XV, N.Y., 1932.